# SDR ASOA2012072701986

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,832 hours, 21,452 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 739
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES, PRECEDED BY FLAPS HALF SPEED IN ROUTE. EMERGENCY DECLARED.  R & R FECU IAW AMM 27-51-05.  FLAPS OPS TESTED GOOD IAW AMM 27-54-00.  NO FURTHER DEFECTS NOTED.
